# SDR YENA2025080600804

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 81,080 hours, 30,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/WINDSHIELD FRAME/CENTER POST LH & RH CONTINUITY FITTING LH/RH CRACK; ACCOMPLISHED REPAR OF THE PREVIOUSLY ACCOMPLISHED TEMP REPAIR (ORIGINAL DEFECT WAS A CRACK) ON LH CENTER POST LWR ATTACHMENT CORNER RADIUS IAW AEM EA 53-0036-25N REV 0 (COVER PLUS PARTS 1, 2 & 4), AIRBUS RDAF 81073709/033/2025#A  AND EC# A22-539-03. THIS REPAIR IS CLASSIFIED MAJOR. REF AEROMAN NR 2025-368802.
